RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 739–744 (Mi mz306)  

Application of the Fourier Transform to the Solution of Singular Integral Equations

I. A. Soldatenkov

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

Abstract: A method for solving a certain system of singular integral equations with constant coefficients is proposed. It is based on a procedure for reducing singular equations to equations with continuous difference kernel; the solution of the latter is constructed by using the classical Fourier transform in the class of absolutely integrable functions. Explicit expressions for the solution of the singular integral equations under consideration are obtained.

DOI: https://doi.org/10.4213/mzm306

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 695–700

Bibliographic databases:

UDC: 517.433
Received: 19.12.2001
Revised: 14.01.2002

Citation: I. A. Soldatenkov, “Application of the Fourier Transform to the Solution of Singular Integral Equations”, Mat. Zametki, 74:5 (2003), 739–744; Math. Notes, 74:5 (2003), 695–700

Citation in format AMSBIB
\Bibitem{Sol03}
\by I.~A.~Soldatenkov
\paper Application of the Fourier Transform to the Solution of Singular Integral Equations
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 739--744
\mathnet{http://mi.mathnet.ru/mz306}
\crossref{https://doi.org/10.4213/mzm306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042832}
\zmath{https://zbmath.org/?q=an:1119.45300}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 695--700
\crossref{https://doi.org/10.1023/B:MATN.0000009002.58658.53}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900010}


Linking options:
  • http://mi.mathnet.ru/eng/mz306
  • https://doi.org/10.4213/mzm306
  • http://mi.mathnet.ru/eng/mz/v74/i5/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:290
    Full text:121
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020